IJMSI
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759

 

Category : Volume 8 - Issue 7


Effect of Class Size on the Performance of Mathematics Students in Makurdi Metropolis, Benue State, Nigeria
ADAMU Garba File Size 274 KB
 
Bayesian Estimation for the Paremeter of Area Biased Ailamujia Distribution
Arun Kumar Rao || Himanshu Pandey File Size 282 KB
 
An Inventive Approach to Beal's Conjecture
Joseph L. Ramirez File Size 465 KB
 
Multiple Mellin Transform of Product of I -Function of One Variable And I- Function of Several Variables
PRASANTH, P || VASUDEVAN NAMBISAN, T M File Size 442 KB
 
Covid-19 -In Jammu and Kashmir (UT) a study through Weibull and related models
T. A. Raja || A Hakak || S Maqbooland FaheemWani File Size 465 KB
 
Solution of a Portfolio Selection Problem Using Linear Model
Jayanti Nath || Debasish Bhattacharya File Size 1.03 MB
 
Contribution of Cognitive Learning Strategy Components to Students' Academic Achievement In Mathematics
Judith Hannah OSARUMWENSE || Kingsley Osamede OMOROGIUWA File Size 243 KB
 
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...
IJPSI IJBMI IJHSSI